# SDR YENA2020021840178

- Difficulty date: February 14, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 26
- Aircraft time: 38,775 hours, 24,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 11392
- Condition: Failed
- Location: Emergency Lights
- Part time: 11,982 hours, 8,507 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT #  1582, RSW-DCA. L1 PAX DOOR EMERG LIGHTS INOP; REMOVED 7 REPLACED EMERGENCY LIGHT POWER UNIT AT FRAME 17 - 18. OPS CHECK GOOD REF AMM 33-50-01
